Commentarii Mathematici Helvetici


Full-Text PDF (113 KB) | Metadata | Table of Contents | CMH summary
Volume 75, Issue 2, 2000, pp. 351
DOI: 10.1007/s000140050009

Published online: 2000-06-30

Addendum to: Riemannian submersions of open manifolds which are flat at infinity

V. Marenich[1]

(1) IMECC - UNICAMP, Campinas, Brazil

No abstract available for this article.

Keywords: Open manifold, Riemannian submersion

Marenich V.: Addendum to: Riemannian submersions of open manifolds which are flat at infinity. Comment. Math. Helv. 75 (2000), 351-351. doi: 10.1007/s000140050009